# SDR SWAA2019111938912

- Difficulty date: November 11, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR PANEL SUPPORT INTERCOSTAL CRACKED AROUND FASTENER HOLE BETWEEN BS. 328 TO BS. 344, LBL 46.   / R&R INTERCOSTAL PER SRM & DWG.
